# SDR R61A201403060338

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 13,934 hours, 8,903 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A RT OVERWING EMERGENCY DOOR OPEN INDICATION.  RAN QRH, DECLARED AN EMERGENCY AND DIVERTED.  LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE RT OVERWING EMERGENCY DOOR NOT SEATED PROPERLY.  MAINTENANCE RESEATED DOOR AND PERFORMED PRESSURE CHECK IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
